# SDR ASAA0944680

- Difficulty date: March 7, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 53,618 hours, 31,394 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378211
- Part serial: AC00754
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER L/E HAS DENT WITH POSSIBLE BENT STRUCTURE AT APPROX 110 INCHES FROM O/B EDGE OF O/B LEADING EDGE.  REMOVED RIB & REWORKED DENT.  HFEC INSPECTION IS OK.  REPAIRED L/E DENT BY INSTALLING EXTERNAL DOUBLER IAW SRM 55 10 01 REPAIR 3 EA 400 55EA 00805.
